# SDR UALA2010081803025

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 70,174 hours, 20,407 cycles
- Engine: Pwa PW2040
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AA72SA
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT LITE (2 ATTEMPTS) RETURNED TO GATE.  NR 2 IGNITION INOP. CREW STARTED RT ENGINE WITH THE NR 1 IGNITION AND THE ENGINE STARTED NORMAL AT THE GATE. FOUND NR 2 IGNITOR PLUG HAD SEVERE BURN DAMAGE. REPLACED IGNITOR PLUG AND STARTED NR2 ENG WITH NR2 IGN SYS SUCCESSFULLY.
